# SDR SCNA20201008117

- Difficulty date: September 21, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT HAND AFT CARGO WEBBING MOUNT 3" FORWARD OF STA 500I HAS CORROSION AROUND FLOOR BOLTS, MARKED.  REMOVED AND INSTALLED NEW FORWARD CARGO BAY LEFT HAND AFT CARGO TRACK AT STA 500G+12-500I, IAW SRM 53-00-53-2R-3 AND DWG 143A7500.
